# SDR SWAA2024022145754

- Difficulty date: January 28, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 27,018 hours, 13,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 807-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD WEB HAS CORROSION STA. 807-847. (MARKED)<[01] REMOVED AFT CARGO DOOR THRESHOLD WEB TO REPLACE DUE TO CORROSION.;;[03] REMOVED CORROSION ON AFT CARGO DOOR THRESHOLD WEB; MATERIAL REMOVED WAS ;008'; ORIGINAL MATERIAL THICKNESS IS .040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[04] CORRECTIVE ACTION #1 REMOVED AFT CARGO DOOR THRESHOLD WEB IAW SRM 51-40-02;[05] DRILLED NEW AFT CARGO DOOR THRESHOLD WEB PART #146A8123U25 IAW SRM 51-40-05. INSTALLED NUT PLATES IAW SRM 51-40-02. APPLIED CIC TO PART AND STRUCTURE (UNDER THRESHOLD WEB) PER AMM 51-21-91.
